# SDR UALA2012082304701

- Difficulty date: August 22, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR SNUBBER WORN WITH FULL PIN EXTENSION, DOES NOT SLOW DOOR.  ISSUED ON-CONDITION JIC FOR SNUBBER REPLACEMENT 5S521S125, 5S521S111 AND 5S521S110 AS DOCUMENTED.
